MAUDE Adverse Event Report: ZimVie US Corp LLC CERTAIN® BELLATEK® TITANIUM ABUTMENT 5.0MM; Dental abutment

ZimVie US Corp LLC CERTAIN® BELLATEK® TITANIUM ABUTMENT 5.0MM; Dental abutment
Catalog Number IEDAT5
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the screw loosened and bite seems off.Tooth site 30.No harm to patient.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age at time of the event unknown / not provided.A4: patient weight unknown / not provided.D4: expiration date unknown / not provided.D9: device availability unknown / not provided.

Brand Name
CERTAIN® BELLATEK® TITANIUM ABUTMENT 5.0MM
Common Device Name
Dental abutment
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50895009
Report Number0001038806-2026-04874
Device Sequence Number16123283
Product Code NHA
UDI-Device Identifier00844868031192
UDI-Public(01)00844868031192(17)991231(10)1110026317
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K052648
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberIEDAT5
Device Lot Number1110026317
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale